Translator Disclaimer
March/April 2009 Unique continuation property for the KP-BBM-II equation
Youcef Mammeri
Differential Integral Equations 22(3/4): 393-399 (March/April 2009).

Abstract

We prove, by using a method introduced by Constantin [6], that if the solution of the Cauchy problem associated with the KP-BBM-II equation has compact support for all times, then this solution vanishes identically. The only restriction is that the support in the $y$-direction has to be small.

Citation

Download Citation

Youcef Mammeri. "Unique continuation property for the KP-BBM-II equation." Differential Integral Equations 22 (3/4) 393 - 399, March/April 2009.

Information

Published: March/April 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35472
MathSciNet: MR2492827

Subjects:
Primary: 35B60, 35Q53

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.22 • No. 3/4 • March/April 2009
Back to Top